MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6935M72
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the full lead was returned and analyzed and the helix of the lead had an out of specification analysis result for extension/retraction due to greater than indicated number of turns to extend.The distal lv (low voltage) electrode of the lead was covered in body tissue/fibrotic growth.Visual summary analysis of the lead indicated damage at implant.
 
Event or Problem Description
It was reported that the during implant of the right ventricular (rv) lead, there was difficulty placing the lead due to difficult patient anatomy.As a result the lead underwent a significant amount of physical manipulation and when the lead was finally positioned in an ideal location, the helix would not extend.The lead was not used and the case was abandoned.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO SECURE S
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6467078
Report Number2649622-2017-03114
Device Sequence Number16288716
Product Code LWS
UDI-Device Identifier00643169309784
UDI-Public00643169309784
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2017
Device Model Number6935M72
Device Catalogue Number6935M72
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2017
Initial Date Received by Manufacturer 01/20/2017
Supplement Date Received by Manufacturer01/20/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR